Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

January 30, 2013Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jan 30, 2013, 4:14 PM EST for Sussex County, Warren County, New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 30, 2013, 4:14 PM EST (21:14 UTC)
Expired
Jan 30, 2013, 5:15 PM EST
In force
61 min
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 114 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 224 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
224 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WWUS81 KPHI 302114
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 PM EST WED JAN 30 2013

NJZ001-007-PAZ055-061-062-105-302215-
LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-UPPER BUCKS PA-WARREN 
NJ-
414 PM EST WED JAN 30 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...SUSSEX...
BUCKS...LEHIGH...MONROE AND NORTHAMPTON COUNTIES...

AT 411 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF MILFORD TO 14 MILES NORTHEAST OF EASTON TO 3 MILES
NORTHEAST OF EASTON TO 3 MILES EAST OF ALLENTOWN...MOVING EAST AT 45
MPH. THE SHOWERS WILL BE NEAR PHILLIPSBURG...HELLERTOWN...GLENDON...
HOPE AROUND 420 PM...HAINESVILLE...HAINESVILLE...MONTAGUE...MONTAGUE
AROUND 425 PM...PLEASANT VALLEY AND PLEASANT VALLEY AROUND 430 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4121 7437 4097 7464 4092 7466 4091 7478
      4082 7483 4071 7497 4062 7516 4057 7519
      4057 7518 4057 7511 4053 7507 4053 7560
      4072 7529 4086 7517 4111 7506 4109 7503
      4115 7491 4133 7479 4133 7461

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 30, 3:51 PM EST, 23 minutes earlier.

Area forecast discussion, Jan 30, 3:51 PM EST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EST WED JAN 30 2013

.SYNOPSIS...
VERY STRONG COLD FRONT WILL PUSH THROUGH THE REGION OVERNIGHT
TONIGHT. A WEAK LOW PRESSURE SYSTEM WILL QUICKLY MOVE ACROSS THE MID
ATLANTIC FRIDAY MORNING, THEN HIGH PRESSURE BUILDS TO OUR SOUTH
FRIDAY NIGHT AND SATURDAY. THE NEXT COLD FRONT IS SCHEDULED TO
ARRIVE SUNDAY, THEN HIGH PRESSURE BRIEFLY ARRIVES SUNDAY NIGHT INTO
MONDAY, BEFORE ANOTHER COLD FRONT MOVES THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A STRONG COLD FRONT EXTENDED SOUTHWARD FROM LOW PRESSURE IN MICHIGAN
TO THE CENTRAL GULF COAST THIS AFTERNOON. THE BOUNDARY WILL RACE TO
THE EAST AND IT SHOULD PASS THROUGH OUR REGION BETWEEN ABOUT 200 AM
AND 600 AM. UNTIL THAT TIME WE ARE EXPECTING WINDY CONDITIONS AND
RAIN SHOWERS.

THE FIRST BATCH OF SHOWERS WAS ALREADY MOVING INTO OUR WESTERN AND
NORTHERN COUNTIES BY MID AFTERNOON. THE SHOWER ACTIVITY WILL SPREAD
EAST AND SOUTHWARD GRADUALLY DURING THE BALANCE OF THE AFTERNOON AND
EVENING HOURS. THE HEAVIEST OF THE RAINFALL IS EXPECTED IN THE
STRONG LIFT JUST AHEAD OF THE FRONTAL BOUNDARY. THE HEAVY RAIN
SHOULD IMPACT OUR REGION BETWEEN ABOUT MIDNIGHT AND 500 AM. IT SEEMS
AS THOUGH THE MODEL CONSENSUS IS SETTLING ON ABOUT A HALF INCH TO AN
INCH OF RAIN ON THE COASTAL PLAIN. FROM THE FAR UPPER DELMARVA
THROUGH OUR COUNTIES IN EASTERN PENNSYLVANIA AND INTO NORTHWESTERN
NEW JERSEY, AMOUNTS OF ONE TO ONE AND A HALF INCHES SHOULD BE COMMON
WITH ISOLATED TOTALS AROUND 2 INCHES. AS A RESULT, THE FLOOD WATCH
WILL BE LEFT IN PLACE FOR TONIGHT. WITH THE STRONG LIFT, WE WILL
ALSO CONTINUE TO MENTION SCATTERED THUNDERSTORMS IN ADVANCE OF THE
COLD FRONT.

A VERY IMPRESSIVE SOUTH SOUTHWESTERLY LOW LEVEL JET IS EXPECTED TO
DEVELOP AHEAD OF THE COLD FRONT. WIND SPEEDS AT 925 HPA ARE FORECAST
TO BE IN EXCESS OF 80 KNOTS AROUND MIDNIGHT, MAINLY NEAR THE COAST.
AS A RESULT, THE HIGH WIND WARNING AND THE WIND ADVISORY WILL BE
CONTINUED. DUE TO THE SLIGHTLY SLOWLY TIMING OF THE FRONT, THE
ENDING TIMES FOR BOTH HAVE BEEN EXTENDED BY ABOUT AN HOUR. ANY
MODERATE TO HEAVY RAIN SHOWERS AND THUNDERSTORMS WILL EASILY MIX
VERY STRONG WIND GUSTS TO THE SURFACE.

AFTER THE COLD FRONT PASSES, THE WIND WILL SHIFT TO THE WEST
SOUTHWEST AND STRONG COLD ADVECTION WILL BEGIN. TEMPERATURES SHOULD
REMAIN VERY MILD AHEAD OF THE BOUNDARY AND THEY WILL FALL RAPIDLY
AFTER IT PASSES.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THURSDAY WILL FEATURE STRONG COLD ADVECTION, ESPECIALLY IN THE
MORNING. TEMPERATURES WILL BE MUCH CLOSER TO SEASONABLE LEVELS THAN
THEY WERE TODAY. DUE TO THE COLD ADVECTION, WE ARE ANTICIPATING A
FAIR AMOUNT OF STRATOCUMULUS, ESPECIALLY OVER OUR NORTHERN AND
WESTERN COUNTIES.

THE WESTERLY WIND WILL BECOME QUITE STRONG FOR THURSDAY AND WIND
GUSTS MAY NEAR THE ADVISORY CRITERION. WE WILL WAIT UNTIL THE
CURRENT HIGH WIND WARNING AND WIND ADVISORY EXPIRE BEFORE ADDRESSING
THE POTENTIAL WIND ADVISORY FOR THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
COLD AIR ADVECTION WILL CONTINUE THROUGH SATURDAY MORNING AS THE
MID-LEVEL RIDGING SLIDES TO OUR EAST ALLOWING MEAN TROUGHING TO
SETUP ACROSS THE REGION. THE FIRST OF MANY MID-LEVEL SHORTWAVE
TROUGHS OF LOW PRESSURE WILL APPROACH FROM THE WEST EARLY FRIDAY
MORNING. THIS SYSTEM IS CONSIDERED TO BE A LOW AMPLITUDE PIECE OF
ENERGY AS IT MAKES NEARLY A B-LINE FROM THE OHIO VALLEY AND PASSES
JUST SOUTH OF OUR REGION. MODELS ARE SHOWING THERE IS A LITTLE BIT
OF QPF ASSOCIATED WITH THE EVENT...COUPLE HUNDREDTHS MAINLY ACROSS
OUR SOUTH AS THE SURFACE WAVE MOVES BY. GIVEN THE THERMAL PROFILES
WILL BE WELL BELOW FREEZING AND THERE IS A DECENT AMOUNT OF
MID-LEVEL LIFTING ASSOCIATED WITH THE VORT MAX, WE COULD SQUEEZE OUT
A FEW TENTHS OF AN INCH OF SNOW ACROSS A MAJORITY OF OUR AREA. THERE
IS STILL THE REALLY STRONG UPPER LEVEL JET JUST TO THE EAST OF THE
REGION WHICH COULD HELP TO INCREASE OMEGA PROVIDING A SLIGHTLY
BETTER CHANCE OF DENDRITIC SNOW GROWTH...THIS COULD INCREASE
SNOWFALL ACROSS THE SOUTHERN PORTIONS SPECIFICALLY.

HIGH PRESSURE THEN FOLLOWS FOR SATURDAY BEFORE THE NEXT SHORTWAVE
DIVES TO OUR SOUTH HELPING TO BRING A REINFORCING SHOT OF COLDER AIR
ON SUNDAY. BASED ON EXACTLY HOW FAR SOUTH THIS WAVE DIVES AND THE
POSITIONING OF THE JET DICTATE WHERE A SURFACE WAVE WILL FORM.
MODELS INDICATE MORE THAN LIKELY CYCLOGENESIS TAKES PLACE ALONG THE
NATURAL BAROCLINICITY OF THE COAST SUNDAY AFTERNOON. AS IT MOVES
FURTHER OFFSHORE IT DEEPENS AND COULD PROVIDE ANOTHER ROUND OF LIGHT
SNOW WITH MINIMAL ACCUMULATIONS.

AFTER SUNDAYS MID-LEVEL SYSTEM MOVES THROUGH THE FLOW LOOKS TO
BECOME MORE ZONAL AND MORE PROGRESSIVE THAN THE PRIOR FEW DAYS. WEAK
SURFACE RIDGING TO OUR SOUTH SHOULD KEEP THE MAJORITY OF MONDAY DRY
UNTIL THE THIRD EMBEDDED SHORTWAVE PUSHES EASTWARD. THIS SYSTEM
TAKES MORE TIME TO DEVELOP AS IT ENTERS THE GREAT LAKES REGION ON
TUESDAY. THE LOW-LEVEL FLOW TURNS MORE SOUTHERLY AS IT APPROACHES
AND WAA INDUCED PRECIPITATION IS POSSIBLE PROVING A MIXTURE OF
RAIN/SNOW ACROSS OUR REGION...AGAIN NOT MUCH QPF ASSOCIATED WITH IT.
THE ASSOCIATED COLD FRONT THEN SWINGS THROUGH LATER ON TUESDAY WITH
ANOTHER SHOT OF COLDER AIR AND RAIN/SNOW SHOWERS POSSIBLE. WITH A
MORE NORTH TRAJECTORY OF THE SURFACE WINDS ON WEDNESDAY CAN NOT
RULE OUT A FEW OROGRAPHICALLY INDUCED SNOW SHOWERS AND LAKE
STREAMERS THAT COULD MAKE IT INTO OUR AREA.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A VERY STRONG COLD FRONT FROM THE WEST SHOULD PASS ACROSS OUR TAF
SITES BETWEEN ABOUT 0800Z AND 1000Z. UNTIL THAT TIME, CONDITIONS
WILL VARY BETWEEN VFR AND MVFR WITH SOME IFR CONDITIONS LIKELY IN
THE HEAVIEST OF THE RAIN SHOWERS. SCATTERED THUNDERSTORMS ARE ALSO
POSSIBLE AFTER DARK. HOWEVER, THEIR TIMING AND COVERAGE REMAINS VERY
UNCERTAIN SO THEY HAVE NOT BEEN INCLUDED IN THE TAFS AT THIS POINT.

A GUSTY SOUTH WIND WILL CONTINUE UNTIL THE FRONT PASSES. ALSO, LOW
LEVEL WIND SHEAR WILL BE AN ISSUE. A VERY STRONG SOUTH SOUTHWEST
JET, WITH WIND SPEEDS IN EXCESS OF 70 KNOTS WITHIN A COUPLE THOUSAND
FEET OF THE GROUND, IS FORECAST FOR THIS EVENING AND FOR THE HOURS
AROUND MIDNIGHT.

AFTER THE COLD FRONT PASSES, CONDITIONS SHOULD IMPROVE TO VFR. A
GUSTY WEST WIND IS ANTICIPATED FOR THURSDAY. SUSTAINED SPEEDS MAY
BE IN THE 20 KNOT RANGE FOR MUCH OF THE DAY WITH GUSTS INTO THE 30S.

OUTLOOK...
THURSDAY NIGHT...STRONG WEST-NORTHWEST WINDS WITH GUSTS UPWARDS OF
40KTS STILL POSSIBLE...VFR.

FRIDAY...VFR WITH CONTINUED WEST WINDS AND STRONGER GUSTS. A FEW
SNOW SHOWERS ARE POSSIBLE WHICH COULD LOWER VSBYS...ESPECIALLY WITH
THE STRONGER WINDS.

SATURDAY...VFR WITH NW WINDS.

SUNDAY...MVFR OR LOWER IN SNOW SHOWERS.

MONDAY...VFR.

&&

.MARINE...
THE GALE WARNING WILL REMAIN IN EFFECT FOR TONIGHT AND THURSDAY.

FOR TONIGHT, A STRONG SOUTHERLY FLOW WILL CONTINUE UNTIL THE ARRIVAL
OF A COLD FRONT FROM THE WEST TOWARD DAYBREAK. A VERY STRONG SOUTH
SOUTHWESTERLY LOW LEVEL JET WILL BRING WIND SPEEDS IN EXCESS OF 70
KNOTS VERY CLOSE TO THE WATERS SURFACE. HOWEVER, WATER TEMPERATURES
ARE IN THE 40S AND THE AIR ADVECTING UP FROM THE SOUTH SHOULD BE IN
THE 60S. THAT CONTRAST WILL NOT ALLOW FOR EFFICIENT MIXING. WHILE
SOME GUSTS AROUND 50 KNOTS MAY REACH THE WATER'S SURFACE, MOST GUSTS
ARE EXPECTED TO BE IN THE GALE FORCE RANGE.

FOR THURSDAY, A STRONG WESTERLY FLOW IS ANTICIPATED TO DEVELOP IN
THE WAKE OF THE COLD FRONT. WIND GUSTS AGAIN MAY BE IN THE GALE
FORCE RANGE IN THE STRONG COLD AIR ADVECTION.

OUTLOOK...
A CONTINUED LOW-END OR HIGH END SMALL CRAFT LOOKS LIKELY THURSDAY
NIGHT INTO AT LEAST FRIDAY NIGHT AS A CONTINUED SURGE OF COLD AIR
MOVES ACROSS THE WATERS. HIGH PRESSURE WILL MOVE ACROSS ON SATURDAY
ALLOWING THE PRESSURE GRADIENT TO SLACKEN A BIT AND THE WINDS TO
DECREASE. A WAVE OF LOW PRESSURE LOOKS TO AFFECT OUR WATERS ON
SUNDAY AND COULD PROVIDE ANOTHER ROUND OF SMALL CRAFT/GALE FORCE
GUSTS THROUGH MONDAY.

&&

.TIDES/COASTAL FLOODING...
WE HAVE DECIDED TO ISSUE A COASTAL FLOODING ADVISORY FOR THE EASTERN
SHORE OF MARYLAND COUNTIES NEAR THE CHESAPEAKE BAY. THE STRONG SOUTH
WIND IS ALREADY IN PLACE AND THE TIDAL DEPARTURES HAVE RESPONDED
ACCORDINGLY. THESE DEPARTURES WILL CONTINUE TO RISE OVERNIGHT AND
MAY NOT DROP THAT QUICKLY...EVEN AFTER FRONTAL PASSAGE EARLY
THURSDAY MORNING. THE SURGE UP THE BAY EARLY THURSDAY EARLY MORNING
MAY BE DIRECTED AT THE WRN SHORE INITIALLY...BUT THEN WHEN THE WINDS
SHIFT...MAY BECOME MORE DIRECTED AT THE ERN SHORE.

THE HIGH TIDE TONIGHT MAY REMAIN BELOW MINOR TIDAL FLOODING
LEVELS...BUT THERE IS SOME DEGREE OF UNCERTAINTY WITH JUST WHAT
LEVELS MAY BE REACHED LATER THIS EVENING. THE HIGH TIDE THURSDAY
MORNING WITH PROBABLY HAVE A BETTER CHC AT REACHING MINOR TIDAL
FLOODING LEVELS.

WE HAVE LOOKED AT THE FCST DEPARTURES ALONG THE COASTAL ATLANTIC AND
THE DELAWARE BAY/RIVER. AT THIS TIME IS DOES NOT APPEAR THAT ANY
MINOR TIDAL FLOODING LEVELS WILL BE REACHED IN THESE AREAS...BUT WE
WILL CONTINUE TO MONITOR...SINCE SOMETIMES THE LEVELS SHOOT UP
QUICKLY IN A STRONG SOUTH WIND.

OUTLOOK...
AFTER THE THREAT OF MINOR TIDAL FLOODING AS PASSED THERE COULD BE
SOME ISSUES WITH BLOW-OUT TIDES ON FRIDAY. STRONG WEST-NORTHWEST
WINDS COULD PUSH WATER LEVELS TO AROUND -1.5 TO -2.0 IN SOME
SPOTS. THE STRONG SOUTHERLY FLOW CURRENTLY TAKING PLACE ACROSS OUR
WATERS IS ALLOWING FOR A MASS TRANSPORT OF THE SURFACE WATER 90
DEGREES TO THE RIGHT...OUT TO SEA...AT LEAST IN THEORY.

GUIDANCE HAS BEEN SHOWING THE POTENTIAL FOR BLOW-OUTS FOR A FEW
DAYS NOW BUT IT IS NOT A DEFINITE SCENARIO. THE ADDED FRESH WATER
FROM THE OVERNIGHT RAINS ON WEDNESDAY AND THURSDAY COULD HELP TO
INHIBIT BLOW-OUT FROM OCCURING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ054-055-060>062-
     070-071-101>106.
     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     070-071-101>106.
NJ...WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR NJZ001-007>010-015.
     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-
     015.
     HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR NJZ012>014-
     016>027.
DE...WIND ADVISORY UNTIL 4 AM EST THURSDAY FOR DEZ001.
     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
     HIGH WIND WARNING UNTIL 5 AM EST THURSDAY FOR DEZ002>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008.
     WIND ADVISORY UNTIL 3 AM EST THURSDAY FOR MDZ008-012-015-019-
     020.
     COASTAL FLOOD ADVISORY UNTIL NOON EST THURSDAY FOR MDZ008-012-
     015-019-020.
MARINE...GALE WARNING UNTIL 7 PM EST THURSDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...GORSE/HEAVENER
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...HEAVENER
AVIATION...IOVINO/HEAVENER
MARINE...IOVINO/HEAVENER
TIDES/COASTAL FLOODING...OHARA/HEAVENER
Hazardous weather outlook, Jan 30, 3:58 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 PM EST WED JAN 30 2013

DEZ001-NJZ001-007>010-015-PAZ054-055-060>062-070-071-101>106-312100-
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
358 PM EST WED JAN 30 2013

...WIND ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WEST-NORTHWEST WINDS ARE ANTICIPATED TO GUST TO AROUND 45 MPH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-NJZ013-014-016>027-312100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
358 PM EST WED JAN 30 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

SCATTERED BRIEFLY HEAVY SHOWERS SHOULD RACE NORTHEASTWARD ACROSS
THE AREA THIS EVENING. A SQUALL LINE IS THEN EXPECTED TO MOVE EAST
JUST AHEAD OF A COLD FRONT LATER TONIGHT. THE RESULTANT RAINFALL
SHOULD CAUSE BRIEF POOR DRAINAGE STREET FLOODING AND FORCE SLOWER
TRAVEL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WEST-NORTHWEST WINDS ARE ANTICIPATED TO GUST TO AROUND 45 MPH
THURSDAY.

THERE IS A CHANCE OF BLOW-OUT TIDES THURSDAY NIGHT INTO FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ012-015-019-020-312100-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
358 PM EST WED JAN 30 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.

SCATTERED BRIEFLY HEAVY SHOWERS SHOULD RACE NORTHEASTWARD ACROSS
THE AREA THIS EVENING. A SQUALL LINE IS THEN EXPECTED TO MOVE EAST
JUST AHEAD OF A COLD FRONT LATER TONIGHT. THE RESULTANT RAINFALL
SHOULD CAUSE BRIEF POOR DRAINAGE STREET FLOODING AND FORCE SLOWER
TRAVEL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

WEST-NORTHWEST WINDS ARE ANTICIPATED TO GUST TO AROUND 45 MPH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ012-312100-
MIDDLESEX-
358 PM EST WED JAN 30 2013

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM EST THURSDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WEST-NORTHWEST WINDS ARE ANTICIPATED TO GUST TO AROUND 45 MPH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-312100-
CECIL-
358 PM EST WED JAN 30 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EST THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 3 AM EST THURSDAY...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

WEST-NORTHWEST WINDS ARE ANTICIPATED TO GUST TO AROUND 45 MPH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-312100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 PM EST WED JAN 30 2013

...GALE WARNING IN EFFECT UNTIL 7 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jan 30, 1:50 PM EST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
150 PM EST WED JAN 30 2013

PAZ060-061-103-302045-
BERKS PA-LEHIGH PA-WESTERN MONTGOMERY PA-
150 PM EST WED JAN 30 2013

...SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS WILL AFFECT
BERKS...LEHIGH AND MONTGOMERY COUNTIES...

AT 147 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS WITH GUSTY WINDS ALONG A LINE
EXTENDING FROM 4 MILES WEST OF SHAMOKIN TO 47 MILES SOUTHWEST OF
WEIGELSTOWN...MOVING EAST AT 35 MPH. THE SHOWERS AND ISOLATED
THUNDERSTORMS WILL BE NEAR WOMELSDORF...STRAUSSTOWN AROUND 245
PM...LEESPORT...CENTERPORT AROUND 300 PM...WYOMISSING HILLS...
WHITFIELD AROUND 315 PM...REIFFTON...MACUNGIE AROUND 330 PM...
COOPERSBURG AND EAST GREENVILLE AROUND 345 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE SHOWERS AND STORMS.

LAT...LON 4052 7624 4058 7606 4058 7602 4065 7599
      4075 7573 4073 7558 4052 7536 4013 7588
      4036 7621 4038 7626 4049 7643 4050 7643

HAYES
Special weather statement, Jan 30, 2:30 PM EST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EST WED JAN 30 2013

DEZ002>004-302100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH
230 PM EST WED JAN 30 2013

...WIND GUSTS TO 50 MPH ARE POSSIBLE ACROSS CENTRAL AND SOUTHERN
DELAWARE FOR THE RES OF THE AFTERNOON...

LOOK FOR SOUTHERLY WINDS TO GUST TO NEAR 50 MPH THROUGH LATE
AFTERNOON ACROSS CENTRAL AND SOUTHERN DELAWARE. WIND GUSTS THIS
STRONG COULD RESULT IN DOWNED TREE LIMBS...WHICH COULD RESULT IN
SCATTERED POWER OUTAGES. IN ADDITION...DRIVING HIGH PROFILE
VEHICLES COULD BECOME DIFFICULT DUE TO THE HIGH WIND GUSTS.

HAYES
Special weather statement, Jan 30, 2:41 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
241 PM EST WED JAN 30 2013

DEZ001-002-MDZ008-012-015-PAZ070-101-102-302045-
CECIL MD-DELAWARE PA-EASTERN CHESTER PA-KENT DE-KENT MD-NEW CASTLE
DE-QUEEN ANNE'S MD-WESTERN CHESTER PA-
241 PM EST WED JAN 30 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT DELAWARE...NEW
CASTLE...CECIL...KENT...CHESTER AND QUEEN ANNE'S COUNTIES...

AT 238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 5 MILES
NORTHEAST OF ELIZABETHTOWN TO 26 MILES WEST OF ELKRIDGE...MOVING
EAST AT 45 MPH. THE SHOWERS WILL BE NEAR HONEY BROOK...ATGLEN AROUND
330 PM...PARKESBURG...PORT DEPOSIT...MOUNT VERNON...MOUNT VERNON
AROUND 335 PM...THORNDALE...SOUTH COATESVILLE...OXFORD AND MODENA
AROUND 340 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 3904 7632 3900 7618 3914 7629 3932 7619
      3943 7600 3952 7599 3954 7607 3972 7623
      3979 7605 4011 7595 4015 7586 4005 7534
      4005 7537 3987 7532 3978 7547 3962 7560
      3946 7558 3929 7545 3885 7638 3886 7638

HAYES
Special weather statement, Jan 30, 3:04 PM EST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
304 PM EST WED JAN 30 2013

NJZ001-007-PAZ054-055-062-103-105-302100-
CARBON PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-UPPER BUCKS PA-WARREN
NJ-WESTERN MONTGOMERY PA-
304 PM EST WED JAN 30 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...SUSSEX...
BUCKS...MONROE...MONTGOMERY...CARBON AND NORTHAMPTON COUNTIES...

AT 300 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF LEHIGHTON TO LITITZ TO 11 MILES NORTHWEST OF PIKESVILLE...
MOVING EAST AT 45 MPH. THE SHOWERS WILL BE NEAR WEISSPORT...
WEISSPORT EAST...PARRYVILLE AROUND 310 PM...PENN FOREST
RESERVOIR...CHRISTMANS...CHRISTMANS AROUND 315 PM...
KRESGEVILLE...JONAS AND JONAS AROUND 320 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4117 7466 4069 7505 4059 7519 4056 7516
      4013 7550 4024 7560 4024 7570 4044 7554
      4042 7549 4054 7533 4058 7540 4062 7537
      4066 7542 4066 7548 4079 7561 4073 7577
      4082 7590 4097 7578 4110 7509 4109 7501

HAYES
Special weather statement, Jan 30, 3:33 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EST WED JAN 30 2013

DEZ001-MDZ008-NJZ008>010-015>019-PAZ060-061-070-071-101>106-302230-
BERKS PA-CAMDEN NJ-CECIL MD-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-
LOWER BUCKS PA-MERCER NJ-MORRIS NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
333 PM EST WED JAN 30 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT MUCH OF EASTERN
PENNSYLVANIA...WESTERN NEW JERSEY...NORTHERN DELAWARE AND NORTHEAST
MARYLAND...

AT 329 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 8 MILES
EAST OF LEHIGHTON TO COCKEYSVILLE...MOVING EAST AT 45 MPH. THE
SHOWERS WILL BE NEAR ST. LAWRENCE...REIFFTON...MOUNT PENN...FLYING
HILLS AROUND 340 PM...LORANE...TOPTON...COFFEETOWN AROUND 345
PM...HONEY BROOK...HOKENDAUQUA AND FULLERTON AROUND 350 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4091 7428 4047 7466 4007 7486 3969 7525
      3954 7606 3972 7623 3974 7611 3979 7605
      4011 7595 4014 7589 4028 7610 4078 7565
      4073 7554 4074 7554 4066 7548 4067 7543
      4054 7533 4071 7497 4106 7453 4101 7430

HAYES
Special weather statement, Jan 30, 4:14 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
414 PM EST WED JAN 30 2013

NJZ001-007-PAZ055-061-062-105-302215-
LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-UPPER BUCKS PA-WARREN
NJ-
414 PM EST WED JAN 30 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN...SUSSEX...
BUCKS...LEHIGH...MONROE AND NORTHAMPTON COUNTIES...

AT 411 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 8 MILES
SOUTHWEST OF MILFORD TO 14 MILES NORTHEAST OF EASTON TO 3 MILES
NORTHEAST OF EASTON TO 3 MILES EAST OF ALLENTOWN...MOVING EAST AT 45
MPH. THE SHOWERS WILL BE NEAR PHILLIPSBURG...HELLERTOWN...GLENDON...
HOPE AROUND 420 PM...HAINESVILLE...HAINESVILLE...MONTAGUE...MONTAGUE
AROUND 425 PM...PLEASANT VALLEY AND PLEASANT VALLEY AROUND 430 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LAT...LON 4121 7437 4097 7464 4092 7466 4091 7478
      4082 7483 4071 7497 4062 7516 4057 7519
      4057 7518 4057 7511 4053 7507 4053 7560
      4072 7529 4086 7517 4111 7506 4109 7503
      4115 7491 4133 7479 4133 7461

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 4:02 AM ESTDense Fog AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more8 hr
Jan 30, 4:02 AM ESTHigh Wind WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more26 hr
Jan 30, 4:02 AM ESTWind AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more24 hr
Jan 30, 4:12 AM ESTGale WarningPHI47 hr
Jan 30, 3:04 PM ESTSpecial Weather StatementPHISussex, Warren56 min
Jan 30, 3:33 PM ESTSpecial Weather StatementPHIHunterdon, Morris, Somerset117 min
Jan 30, 5:00 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Salem2 hr
Jan 30, 1:50 PM ESTSpecial Weather StatementPHIBerks, Lehigh115 min
Jan 30, 2:41 PM ESTSpecial Weather StatementPHIChester, Delaware64 min
Jan 30, 2:50 PM ESTCoastal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot7 hr

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.